# SDR REXA2015042700431

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 16,127 hours, 10,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEGMENT OF FLOOR TRACK LIGHTING ON THE LT SIDE OF THE FWD FIRST CLASS CABIN BROKE OFF DURING BOARDING,  INSTALLED FWD LT GALLEY EMER LIGHTING IAW AMM 33-51-01.
